Results 51 to 60 of about 1,668 (62)

Almost Kähler 4-dimensional Lie groups with $J$-invariant Ricci tensor [PDF]

open access: yesarXiv, 2003
The aim of this paper is to determine left-invariant strictly almost K\"ahler structures on 4-dimensional Lie groups $(g, J, \Omega)$ such that the Ricci tensor is $J$-invariant.
arxiv  

Complex Forms of Quaternionic Symmetric Spaces [PDF]

open access: yesarXiv, 2003
This is a complete classification of the complex forms of quaternionic symmetric ...
arxiv  

The moduli space of 6-dimensional 2-step nilpotent Lie algebras [PDF]

open access: yesarXiv, 2003
We determine the moduli space of metric 2-step nilpotent Lie algebras of dimension up to 6. This space is homeomorphic to a cone over a 4-dimensional contractible simplicial complex.
arxiv  

Nonlinear flag manifolds as coadjoint orbits. [PDF]

open access: yesAnn Glob Anal Geom (Dordr), 2020
Haller S, Vizman C.
europepmc   +1 more source

A conjectural Lefschetz formula for locally symmetric spaces [PDF]

open access: yesarXiv, 2004
We formulate a conjectural Lefschetz formula for locally symmetric spaces of finite volume. The formula can be verified in the compact case and for Riemann surfaces.
arxiv  

Pseudoriemannian Nilpotent Lie Groups [PDF]

open access: yesarXiv, 2006
This is a survey article with a limited list of references (as required by the publisher) which appears in the Encyclopedia of Mathematical Physics, eds. J.-P. Francoise, G.L. Naber and Tsou S.T. Oxford: Elsevier, 2006. vol.4, pp.94--104.
arxiv  

A Weierstrass type representation for minimal surfaces in Sol [PDF]

open access: yesarXiv, 2006
The normal Gauss map of a minimal surface in the model space Sol of solvegeometry is a harmonic map with respect to a certain singular Riemannian metric on the extended complex plane.
arxiv  

Isometry groups of simply connected nonunimodular Lie groups of dimension four [PDF]

open access: yesarXiv
For each left-invariant Riemannian metric on simply connected nonunimodular Lie groups of dimension four, we determine the full group of isometries.
arxiv  

Transitive conformal holonomy groups

open access: yesOpen Mathematics, 2012
Alt Jesse
doaj   +1 more source

Home - About - Disclaimer - Privacy